# SDR DALA2020011000190

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 2,926 hours, 1,349 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF AND CLIMB, FUME LIKE SMELL IN THE COCKPIT AND THROUGHOUT THE CABIN. THE SMELL DISSIPATED TOWARDS TOP OF CLIMB AND CRUISE. THE SMELL APPEARED TO DISSIPATE WITH THE R PACK OFF DURING THE CLIMB. THE SMELL RETURNED ON THE DESCENT, SMELL ALMOST ELIMATED W/R PACK OFF. C/W - AMDS WORK CARD 0550-2001 AND A220 EFIM SOLUTION ID 1-8458. OROR NO LONGER PRESENT. A/C OK FOR SVC. (LP# 6660584)
